按条件检索“17”条记录

已选条件: 来源数据库: SSCI ×
导出
  • 排序
  • 显示
1. Time-consistent mean-variance asset-liability management with random coefficients SCIE SSCI SCOPUS

作者:Wei, JQ;Wang, TX

通讯作者地址:Wang, TX (reprint author), Sichuan Univ, Sch Math, Chengdu 610065, Sichuan, Peoples R China.

作者机构:[Wei, Jiaqin] East China Normal Univ, Sch Stat, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.; [Wang, Tianxiao] Sichuan Univ, Sch Math, Chengd 更多

来源:INSURANCE MATHEMATICS & ECONOMICS,2017,77,84-96

收录类别:SCIE;SSCI;SCOPUS

当年影响因子:1.363

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

12. On the consistency of credibility premiums regarding Esscher principle SCOPUS SCIE SSCI

作者:Pan, ML;Wang, RM;Wu, XY

通讯作者地址:Wu, XY (reprint author), E China Normal Univ, Dept Stat, Shanghai 200062, Peoples R China.

作者机构:[Pan, Maolin; Wang, Rongming; Wu, Xianyi] E China Normal Univ, Dept Stat, Shanghai 200062, Peoples R China.

来源:INSURANCE MATHEMATICS & ECONOMICS,2008,42,1,119-126

收录类别:SCOPUS;SCIE;SSCI

当年影响因子:1.363

WOS被引:9

资源类型:外文期刊论文

14. A time-series risk model with constant interest for dependent classes of business SCOPUS SCIE SSCI

作者:Zhang, ZQ; Yuen, KC; Li, WK

通讯作者地址:Zhang, ZQ (reprint author), E China Normal Univ, Shanghai 200062, Peoples R China.

作者机构:[Zhang, ZQ; Yuen, KC; Li, WK]E China Normal Univ, Shanghai 200062, Peoples R China.;[Zhang, ZQ; Yuen, KC; Li, WK] Univ Hong Kong, Hong Kong, 更多

来源:INSURANCE MATHEMATICS & ECONOMICS,2007,41,1,32-40

收录类别:SCOPUS;SCIE;SSCI

当年影响因子:1.363

WOS被引:3

资源类型:外文期刊论文

15. A new characterization of distortion premiums via countable additivity for comonotonic risks SCOPUS SCIE SSCI

作者:Wu, XY;Zhou, X

通讯作者地址:Zhou, X (reprint author), Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.

作者机构:[Wu, XY; Zhou, X]Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.;[Wu, XY; Zhou, X] E China Normal Univ, Dept Sta 更多

来源:INSURANCE MATHEMATICS & ECONOMICS,2006,38,2,324-334

收录类别:SCOPUS;SCIE;SSCI

当年影响因子:1.363

WOS被引:13

资源类型:外文期刊论文

16. Generalized estimating equations for variance and covariance parameters in regression credibility models SCOPUS SCIE SSCI

作者:Lo, CH; Fung, WK; Zhu, ZY

通讯作者地址:Fung, WK (reprint author), Univ Hong Kong, Dept Stat & Actuarial Sci, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.

作者机构:[Lo, CH; Fung, WK; Zhu, ZY]Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China.;[Lo, CH; Fung, WK; Zhu, ZY] E C 更多

来源:INSURANCE MATHEMATICS & ECONOMICS,2006,39,1,99-113

收录类别:SCOPUS;SCIE;SSCI

当年影响因子:1.363

WOS被引:3

资源类型:外文期刊论文

TOP